Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 27, 2011, 7:56 PM MDT for Douglas County, Elbert County, Colorado. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 7:56 PM MDT (01:56 UTC)
- Expired
- Jun 27, 2011, 8:45 PM MDT
- In force
- 49 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Douglas County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 59 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 7:57 PM MDT | HAIL 1 | 7 Ne Greenland, CO | |
| Jun 27, 8:09 PM MDT | HAIL 1 | 7 Sse Castlewood Canyon, CO | |
| Jun 27, 8:13 PM MDT | HAIL 1.5 | 12 Ene Larkspur, CO | |
| Jun 27, 8:20 PM MDT | HAIL 2.5 | 2 W Elbert, CO | |
| Jun 27, 8:25 PM MDT | HAIL 1 | 3 Nw Elbert, CO | |
| Jun 27, 8:47 PM MDT | HAIL 1.25 | 5 Ne Elbert, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 2655 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978
WUUS55 KBOU 280156
SVRBOU
COC035-039-280245-
/O.NEW.KBOU.SV.W.0079.110628T0156Z-110628T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
756 PM MDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO
EAST CENTRAL DOUGLAS COUNTY IN NORTHEAST COLORADO
* UNTIL 845 PM MDT
* AT 755 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING ONE INCH DIAMETER HAIL. THIS STORM WAS
LOCATED 13 MILES WEST OF ELBERT...OR 26 MILES NORTH OF COLORADO
SPRINGS...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN LARKSPUR WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.
&&
LAT...LON 3934 10427 3913 10427 3916 10473 3924 10484
3933 10477
TIME...MOT...LOC 0155Z 269DEG 22KT 3923 10475
WIND...HAIL <50MPH 1.00IN
$$
GIMMESTAD2 follow-up statements
607
WWUS55 KBOU 280216
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
816 PM MDT MON JUN 27 2011
COC035-039-280245-
/O.CON.KBOU.SV.W.0079.000000T0000Z-110628T0245Z/
ELBERT CO-DOUGLAS CO-
816 PM MDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR EAST CENTRAL DOUGLAS AND WEST CENTRAL ELBERT COUNTIES...
AT 816 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS
UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF ELBERT...
OR 27 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 25 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED 12 MILES EAST OF
LARKSPUR WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.
&&
LAT...LON 3934 10427 3913 10427 3916 10473 3924 10484
3933 10477
TIME...MOT...LOC 0216Z 267DEG 23KT 3924 10462
WIND...HAIL 60MPH 1.50IN
$$
GIMMESTAD953
WWUS55 KBOU 280232
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
832 PM MDT MON JUN 27 2011
COC035-280240-
/O.CAN.KBOU.SV.W.0079.000000T0000Z-110628T0245Z/
DOUGLAS CO-
832 PM MDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DOUGLAS COUNTY IS
CANCELLED...
THE STORM HAS MOVED INTO ELBERT COUNTY.
LAT...LON 3934 10427 3913 10427 3918 10458 3923 10465
3932 10459
TIME...MOT...LOC 0230Z 268DEG 21KT 3924 10452
$$
COC039-280245-
/O.CON.KBOU.SV.W.0079.000000T0000Z-110628T0245Z/
ELBERT CO-
832 PM MDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR WEST CENTRAL ELBERT COUNTY...
AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED NEAR
ELBERT...OR 29 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT
25 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED 5 MILES NORTHWEST
OF ELBERT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.
&&
LAT...LON 3934 10427 3913 10427 3918 10458 3923 10465
3932 10459
TIME...MOT...LOC 0230Z 268DEG 21KT 3924 10452
WIND...HAIL 60MPH 1.50IN
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:15 PM MDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jun 27, 3:15 PM MDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 315 PM MDT MON JUN 27 2011 .SHORT TERM...FLAT UPPER RIDGE REMAINS OVER THE STATE ALTHOUGH COOLER TEMPERATURES HAVE PREVAILED BEHIND LAST NIGHTS FRONTAL PASSAGE. DEW POINTS HAVE REMAINED IN THE MID 40S WITH A DENVER CYCLONE HOLDING LOW LEVEL MOISTURE IN PLACE. PROFILER DATA SHOWS ALMOST NO CAPE WITH THE WELL MIXED AIRMASS. RADAR DATA SHOWS A FEW SHOWERS DEVELOPING OVER THE HIGHER TERRAIN OF THE FOOHTILLS. BEST COVERAGE FOR EVENING SHOWER ACTIVITY STILL APPEARS TO BE OVER THE SOUTHERN FOOTHILLS AND OUT ONTO THE PALMER DIVIDE. FOR TUESDAY...WARMER TEMPERATURES WILL RETURN AS SOUTHERLY LOW LEVEL WINDS CONTINUE. CONDITIONS IN PARK COUNTY APPEAR TO BE DRY ENOUGH THAT THE COMBINATION OF WARM TEMPERATURES...LOW RELATIVE HUMIDITIES AND GUSTY AFTERNOON WINDS COULD PRODUCE DANGEROUS FIRE CONDITIONS. WILL ISSUE A RED FLAG WARNING FOR ZONE 214. OTHERWISE...HIGH TEMPERATURES ACROSS THE PLAINS ARE EXPECTED TO REACH THE LOWER 90S. MODEL SOUNDINGS SHOW THAT ISOLATED HIGH-BASED SHOWERS WILL BE POSSIBLE. LITTLE IN THE WAY OF SIGNIFICANT PRECIPITATION WILL COME FROM THIS ACTIVITY...BUT GUSTY WINDS WILL CERTAINLY BE POSSIBLE. .LONG TERM...STILL CANT RULE OUT ISOLATED HIGH BASED STORMS WITH GUSTY WINDS IN THE FORECAST AREA TUESDAY EVENING. DRY ADIABATIC LAPSE RATES IN/NEAR THE FRONT RANGE TO NEAR 500 MB SUGGESTS POSSIBLE MICROBURSTS INTO THE MID EVENING HOURS. ANY CONVECTION WILL END BY LATE EVENING AS AIRMASS STABILIZES. FURTHER WARMING ALOFT OCCURS WEDNESDAY WHICH IS SHAPING UP TO BE THE HOTTEST DAY OF THE WEEK. FORECAST SOUNDINGS SUGGEST HIGHS IN THE MID TO UPPER 90S IN THE FRONT RANGE METRO AREAS...AND POSSIBLY A COUPLE 100F DEGREE READINGS ON THE EASTERN PLAINS. MOUNTAINS WILL HAVE A SLIGHTLY BETTER CHANCE OF CONVECTION WITH A BIT MORE...ALTHOUGH STILL LIMITED...MOISTURE MOVING UP FROM THE SOUTHWEST. Q-G LIFT INCREASES BY WEDNESDAY EVENING WITH SUPPORT FROM APPROACHING UPPER LEVEL TROUGH MOVING ACROSS THE NORTHERN GREAT BASIN. AS A RESULT...WE WILL KEEP THE CHANCE OF SHOWERS/STORMS GOING IN THE HIGH COUNTRY THROUGH THE NIGHT. THIS SYSTEM SLOWLY WEAKENS AS IT MOVES ACROSS WYOMING EARLY THURSDAY. IF SYSTEM MOVES FAST ENOUGH...THURSDAY WILL BE TOTALLY DRY WITH SUBSIDENCE AND DRIER AIR MOVING IN. IT IS BECOMING MORE LIKELY WE WILL SEE GUSTY DOWNSLOPE WINDS DEVELOPING AT SOME POINT DURING THE DAY THURSDAY WITH THE INCREASING WESTERLY FLOW ALOFT AND SUBSIDENCE. THIS WOULD INCREASE FIRE DANGER ONCE AGAIN. FOR FRIDAY THROUGH THE WEEKEND...MODELS ARE STARTING TO SHOW SIGNS THAT SLIGHTLY COOLER AIR WILL BE ABLE TO HOLD IN PLACE ACROSS THE HIGH PLAINS. HOWEVER...AT THIS TIME...READINGS ARE STILL EXPECTED TO REMAIN A FEW DEGREES ABOVE NORMAL. FRIDAY SHOULD REMAIN DRY IN THE WAKE OF THURSDAYS PASSING SHORT WAVE...BUT ENOUGH MOISTURE AND INSTABILITY MAY DEVELOP UNDER THE RIDGE FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS SATURDAY THROUGH MONDAY. && .AVIATION...NO MAJOR AVIATION IMPACTS EXPECTED THROUGH THE NEXT 24 HOURS. SOUTHEASTERLY WINDS ARE EXPECTED TO CONTINUE THIS AFTERNOON WHICH WILL THEN SHIFT TO SOUTHERLY OVERNIGHT. AN ISOLATED SHOWER OR THUNDERSTORM MAY DEVELOP AN MOVE ACROSS THE URBAN CORRIDOR DURING THE EARLY EVENING HOURS. MOSTLY CLEAR SKIES OVERNIGHT. && .HYDROLOGY...THERE WILL BE A SLIGHT CHANCE OF TSTMS OVER THE FOOTHILLS THROUGH ABOUT 02Z. RAINFALL AMOUNTS SHOULD GENERALLY BE ONE QUARTER INCH OR LESS ALTHOUGH IF A STRONGER STORM WERE TO PASS OVER THE BURN AREAS...UP TO ONE HALF INCH COULD OCCUR IN LESS THAN 30 MINUTES. MINOR FLOODING OF LOW LYING AREAS CONTINUES ON THE COLORADO RIVER IN GRAND COUNTY...MICHIGAN RIVER IN JACKSON COUNTY AND THE CACHE LA POUDRE RIVER IN EASTERN LARIMER AND WESTERN WELD COUNTIES. THE BIG THOMPSON THROUGH ESTES PARK PEAKED EARLY THIS MORNING AND SHOULD DECREASE SLIGHTLY DUE TO TODAYS COOLER TEMPERATURES. HOWEVER...VERY WARM TEMPERATURES ARE EXPECTED TO BRING A RETURN OF HIGHER FLOWS FOR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. OTHERWISE...TEMPERATURES WILL BE WELL ABOVE SEASONAL NORMALS THROUGH MUCH OF THIS WEEK. TEMPERATURES ABOVE 9000 FEET WILL BE IN THE LOWER 60S TO MID 70S AND LOW TEMPERATURES WILL REMAIN AT LEAST SEVERAL DEGREES ABOVE FREEZING. THERE WILL BE MORE RAPID SNOWMELT OVER THE SIGNIFICANT SNOWPACK REMAINING ABOVE 10000-10500 FEET ESPECIALLY TUESDAY AND WEDNESDAY WHEN THE WARMEST TEMPS OCCUR. RESERVOIR RELEASES WILL RESULT IN INCREASING FLOWS ON WILLIAMS FORK BELOW WILLIAMS FORK RESERVOIR IN GRAND COUNTY THROUGH THIS WEEK. FLOOD ADVISORIES... ..RIVERS IN JACKSON COUNTY UNTIL 215 PM WEDNESDAY. ..BIG THOMPSON RIVER THROUGH ESTES PARK THROUGH NOON THURSDAY. ..CACHE LA POUDRE RIVER AT THE CANYON MOUTH UNTIL WEDNESDAY AFTERNOON. ..CACHE LA POUDRE RIVER NEAR GREELEY UNTIL WEDNESDAY AFTERNOON. ..WILLIAMS FORK BELOW WILLIAMS FORK RESERVOIR UNTIL THURSDAY AFTERNOON. ..COLORADO RIVER IN GRAND COUNTY UNTIL SATURDAY AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR PARK COUNTY FROM NOON TO 9 PM ON TUESDAY...FWX ZONE 214. && KDRBY/BARJENBRUCH
Hazardous weather outlook, Jun 27, 10:48 AM MDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1048 AM MDT MON JUN 27 2011 COZ030>051-281200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1048 AM MDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 3 PM FROM THE SOUTHERN FOOTHILLS ACROSS THE PALMER DIVIDE. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE MAINLY SOUTH OF A LINE FROM CASTLE ROCK TO LIMON. THE STORMS MAY PRODUCE LARGE HAIL...STRONG WINDS AND POSSIBLY A BRIEF TORNADO. ELSEWHERE THERE WILL ONLY BE A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS WHICH MAY PRODUCE BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE PERIOD. THE HOTTEST DAY WILL BE WEDNESDAY WHEN A FEW SPOTS ON THE PLAINS MAY APPROACH THE 100 DEGREE MARK. WITH THE WARMER TEMPERATURES AND LOWER HUMIDITIES...FIRE DANGER WILL BE INCREASING AS WELL. THERE WILL BE JUST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. MOST OF THESE STORMS WILL PRODUCE ONLY LIGHT RAINFALL BUT STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM OVER DOUGLAS AND ELBERT COUNTIES. DANKERS/BARJENBRUCH
In the hours before
Local storm report, Jun 27, 7:07 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 2 E DECKERS 39.25N 105.20W
06/27/2011 M0.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 27, 7:53 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
753 PM MDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 1 S LARKSPUR 39.17N 104.90W
06/27/2011 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0728 PM HAIL 2 SW LARKSPUR 39.16N 104.92W
06/27/2011 M0.75 INCH DOUGLAS CO TRAINED SPOTTER
0705 PM HAIL 2 E DECKERS 39.25N 105.20W
06/27/2011 M0.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:09 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 36 min |
| Jun 27, 7:05 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 40 min |
| Jun 27, 8:04 PM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 86 min |
| Jun 27, 8:43 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 33 min |
| Jun 28, 2:59 PM MDT | Fire Weather Watch | BOU | Arapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 4 more | 25 hr |
| Jun 28, 5:33 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 42 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.